zbMATH — the first resource for mathematics

On a nonlinear Hammerstein integral equation with a parameter. (English) Zbl 1211.45005
Summary: This paper, following theories for asymptotically linear operators, the Schaefer fixed point theorem, decomposition of operators, and critical point theory, is mainly concerned with the existence and multiplicity of solutions to a nonlinear Hammerstein integral equation with a parameter. The results show that when the nonlinearity satisfies certain conditions, different parametric intervals lead to different existence results; however, in some cases only the sign of the parameter makes a contribution to the existence of solutions for the problem. Our results can be applied to some well known boundary value problems, and some examples are given.
45G10 Other nonlinear integral equations
39A12 Discrete version of topics in analysis
Full Text: DOI
[1] Berkovits, J., Extension of the leray – schauder degree for abstract Hammerstein type mappings, J. differential equations, 234, 289-310, (2007) · Zbl 1114.47049
[2] Faraci, F., Bifurcation theorems for Hammerstein nonlinear integral equations, Glasqow math. J., 44, 471-481, (2002) · Zbl 1020.45002
[3] Faraci, F.; Moroz, V., Solutions of Hammerstein integral equations via a variational principle, J. integral equations appl., 15, 383-402, (2003) · Zbl 1060.45006
[4] Guo, D.; Lakshmikantham, V., Nonlinear problems in abstract cones, (1988), Academic Press New York · Zbl 0661.47045
[5] Guo, D., Semiorder methods in nonlinear analysis, (2000), Shandong Science and Technology Press China
[6] Guo, D., Nonlinear functional analysis, (2001), Shandong Science and Technology Press China
[7] Guo, D.; Sun, J.; Liu, Z., Functional method for nonlinear ordinary differential equations, (2005), Shandong Science and Technology Press China
[8] Krasnosel’skii, M.A.; Zabreíko, P.P., ()
[9] Kang, S.G.; Zhang, G.; Shi, B., Existence of three periodic positive solutions for a class of integral equations with parameters, J. math. anal. appl., 323, 654-665, (2006) · Zbl 1104.45006
[10] Li, F.Y.; Li, Y.H.; Liang, Z.P., Existence of solutions to nonlinear Hammerstein integral equations and applications, J. math. anal. appl., 323, 209-227, (2006) · Zbl 1104.45003
[11] Lan, K.Q., Multiple eigenvalues for singular Hammerstein integral equations with applications to boundary value problems, J. comput. appl. math., 189, 109-119, (2006) · Zbl 1098.45007
[12] Schaefer, H., Uber die methode a priori schranken, Math. ann., 129, 415-416, (1995) · Zbl 0064.35703
[13] Moroz, V.; Zabreiko, P., On Hammerstein equations with natural growth conditions, J. anal. appl., 18, 625-638, (1999) · Zbl 0942.45003
[14] Ricceri, B., On a three critical points theorem, Arch. math., 75, 220-226, (2000) · Zbl 0979.35040
[15] Ricceri, B., Existence of three solutions for class of elliptic eigenvalue problems, Math. comput. modelling, 32, 1484-1494, (2000) · Zbl 0970.35089
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.